Economics at your fingertips  

A Comment on Choice Rules and Median Outcomes

Jon Eguia and Francesco Giovannoni ()
Additional contact information
Francesco Giovannoni: University of Bristol

A chapter in The Political Economy of Governance, 2015, pp 261-265 from Springer

Abstract: Abstract This chapter studies one particular property of voting rules in applications in which the choice set is one-dimensional: whether the median alternative is chosen. Our results suggest that with three or more alternatives, it is difficult to rule out non-median outcomes, even if all voters have linear Euclidean preferences.

Keywords: Nash Equilibrium; Median Voter; Choice Rule; Condorcet Winner; Approval Vote (search for similar items in EconPapers)
Date: 2015
References: Add references at CitEc
Citations: Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This item can be ordered from

DOI: 10.1007/978-3-319-15551-7_14

Access Statistics for this chapter

More chapters in Studies in Political Economy from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

Page updated 2023-09-13
Handle: RePEc:spr:stpocp:978-3-319-15551-7_14